# SDR DHL2007788519

- Difficulty date: April 17, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N788AT
- Make and model: Boeing 727214
- Aircraft serial: 21958
- Aircraft time: 59,731 hours, 38,916 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL 7:30 POS AFT EDGE SKIN IS WORN AND CRACKED.  CUTOUT DAMAGED AREA (3.50" BY .90").  FABRICATED REPAIR DOUBLER 2024T3 .050 PO 9004690 (11.25" BY 3.50") AND FILLER 2024T3 .040 PO NR 9004779 (3.50" BY .90") IAW B727 SRM 54-30-3 FIG 8.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2.  INSTALLED REPAIR PARTS IAW B727 SRM 54-30-3 FIG 8 AND 54-10-2 FIG 1.
